MathSciNet Relay Station
MathSciNet bibliographic data
MR2260908 (2007e:34077) 34C25 (34B15 39A10 92D25)
Bohner, Martin; Fan, Meng; Zhang, Jimin Existence of periodic solutions in predator-prey and competition dynamic systems. Nonlinear Anal. Real World Appl. 7 (2006), no. 5, 1193–1204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement